New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

whereamI
New Member


Date Joined Feb 2006
Total Posts : 9
   Posted 3/8/2006 7:31 AM (GMT -7)   
Is anyone on Lexapro and if so how are you doing? I just started taking.

bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 3/8/2006 7:39 AM (GMT -7)   
I was on Lexapro for a year or so and it wasn't working all that well for me and I was switched to Celexa. I believe Lexapro was derived from Celexa but it could be the other way around. The Celexa does seem to be helping me though. Everyone is different and you should give it a month or so to see if it helps you.

whereamI
New Member


Date Joined Feb 2006
Total Posts : 9
   Posted 3/8/2006 8:19 AM (GMT -7)   
It's only been a couple of days and only 10mg....I just keep thinking how can this help me to stop feeling this way. I want to be happy.
I am glad your doing well on Celexa. Thanks for the response.

shellyg
Regular Member


Date Joined May 2005
Total Posts : 421
   Posted 3/9/2006 9:15 PM (GMT -7)   

Hi there,

I usually post on the anxiety and fibro boards but also suffer from depression and thought  I would pop in here. Anyway, I was started on Lexapro about 8 months ago, mainly for severe anxiety. I am currently on 20mg and to tell ya the truth I am feeling better than I thought I would, although I dont think there is a single pill that can actually make it all go away. But I felt like some relief was better than no relief. I do think though that it has helped myy anxiety more than the depression although I still do take ativan as needed. But please do give it a try. A.D's are really a trial and error thing and I have heard from mant people on Lexapro who have had fantastic results. Hang in there!

Shelly


whereamI
New Member


Date Joined Feb 2006
Total Posts : 9
   Posted 3/10/2006 9:12 AM (GMT -7)   
 
I am taking it day by day, the only noticeable change is that I wake several times during the night. I think this must be the Lexapro. I noticed lastnight I felt very anxious, almost to the point of screaming at everyone in the house to be quiet and go away. I held it in and went to bed instead.

ocrap
Regular Member


Date Joined Oct 2005
Total Posts : 28
   Posted 3/10/2006 3:03 PM (GMT -7)   
hi wheream i .
i am on day 4 of lexapro. i too am waking up in the night and getting up much earlier than normal in the morning. otherwise no changes yet. lexapro is a cleaner version of celexa. i was on celexa for years and my doc thinks that this will have less side effects. hope everyone continues to improve

cajunbrat
Regular Member


Date Joined Feb 2006
Total Posts : 186
   Posted 3/11/2006 7:10 AM (GMT -7)   
Hello and welcome to HW! My 20 yr old daughter has taken Lexapro since she was 17. It works very well for her. She also takes Wellbutrin XL along with it. Her medications work great when she takes them. But she thought she was doing fine after hurricane Katrina, so she stopped her meds. I didn't realize that she had and she began to get real irritated with everyone, I then thought to ask her if she was taking her meds reguarly.......was I surprised?? NOOOOO! She was even wanting to quit school.....good thing she didn't, because this week she got her Acceptance Letter into Nursing School. Hubby and I insisted she get into Dr. right away to get back on them. This is her first week back on them.....I know she will get to feeling better!
So my wish for you is to get better real soon too! <SMILE>
 
 
 
~Kathy~


VeryVincent
New Member


Date Joined Mar 2006
Total Posts : 1
   Posted 3/12/2006 5:16 PM (GMT -7)   
Lexapro was the first anti-depressant I tried. It made me feel nauseated and dizzy and drowsy pretty much all the time. I was told Lexapro rarely had any side-effects, but these problems cleared up after I switched to Wellbutrin. I was also on Seroquel at the time which may have exacerbated the problems.

edf1956
Regular Member


Date Joined Mar 2005
Total Posts : 76
   Posted 3/13/2006 2:23 PM (GMT -7)   
I have been on 10mg for 6 weeks. The first week was really hard with nausea and waking up at night. The 2nd week was a little better but not much. The 3ed week most side effects seemed to dissipate and my anxiety dropped greatly. I have no noticeable side effects now and I don't know how I lived without it all my life. I still don't have much motivation but my attitude has improved greatly and feel I can now work on my future. I was on Buspar several years ago and always felt a little drugged. I don't have that filling at all on Lexapro and it seems to work better for me.

SilverHaze
New Member


Date Joined Mar 2006
Total Posts : 4
   Posted 3/14/2006 4:31 PM (GMT -7)   

yeah  i,

I'm new to this board. I have just found it and it seems to be a good one. There is another one, I have been on for quite a while.

I have been on AD's for over 20 yrs. The only one that worked for me was amiltriptyline and I have been on it forever. I started lexapro a little over a month ago. At first it made me sleepy, but that didn't last long. I am feeling better each day, but I still have a ways to go. I also take xanax when needed. Maybe you could give the lexapro a little longer and it might work. If not, there are more good AD's to try....Good Luck....Silver


tymaboy
Regular Member


Date Joined Aug 2005
Total Posts : 59
   Posted 3/14/2006 4:51 PM (GMT -7)   
I was on Lexapro for a few yrs then had to swtch (due to insurance) I anow on Prozac - I hate it. I'm going to try to get back on Lexapro again since it has been the only anti depress med that I have tryed that I have not had any problems with & have had good luck with. The side effects me were not as bad as the other anti depress meds that I had tryed in the past.

whereamI
New Member


Date Joined Feb 2006
Total Posts : 9
   Posted 3/15/2006 9:38 AM (GMT -7)   
 Wow....day 9 and it's the first time in a long time that I told someone I felt great today and really meant it. Hoping it has something to do with the Lexapro and this will continue. I did switch taking the Lexapro to morning instead of at bedtime and this seems to work better for me. Thanks for the comments from everyone, so nice to see how others are doing on there meds.

concernedwife
New Member


Date Joined Mar 2006
Total Posts : 4
   Posted 3/16/2006 8:51 PM (GMT -7)   
I took Lexapro for over a year and did great with it. I decided to get off of it--not because it wasn't working--but because I wanted to try and deal with my problems without meds.  After the Lexapro was out of my system (after about a week), I felt like I was going crazy for about 3 days.  Nothing major or anything--I just felt so antsy and irritable.  I couldn't stand to be around myself.  Lexapro is great--but getting off of it is an ordeal--esp. if you do it cold turkey. 

ann4450
New Member


Date Joined Mar 2006
Total Posts : 2
   Posted 3/18/2006 11:05 AM (GMT -7)   

sad  I was a big "fan" of Lexapro and was on it about 4 years. ...I developed a "prickly" sensation, ridged jaw, so nervous and anxiety ridden, insomnia that I had to get off it!!Also noticed that Lexapro has big negative sexual side effects. It was terrible weaning myself off...I was taking 10 mg a day!  I notice that since I have been off Lexapro, I seem to be "less dulled". I can sleep better but.still have bouts of depression and wish there was something else I could try..I have been allergic to most everything... Paxil, Wellbutrin, Zoloft, Prozac, etc. etc. Anyone have any ideas?

 

 

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/19/2006 11:10 AM (GMT -7)   

Hi ann4450,  I wanted to welcome you to Healing Well forum. 

I am sorry you have had so many problems with antidepressants.  I too have multiple allergies but I haven't ran to any allergies with an antidepressant as yet.  LOL!!  Anyway,  it would be difficult for someone to suggest a medication for someone who does have an allergic problem to medications of this nature.  Perhaps your doctor is the best bet for a medication recommendation.  There are many different medications although you did list quite a few.  Good luck in finding the right med and please keep posting, we would love to hear more from you.....


~elisha
 


whereamI
New Member


Date Joined Feb 2006
Total Posts : 9
   Posted 3/20/2006 11:16 AM (GMT -7)   
I am still not sure but I think the Lexapro is starting to help me some, it's only been a couple of weeks now but I have noticed that the craziness in my life doesn't seem so crazy right now. I however, have gained 5 lbs since starting Lexapro, so I am wondering if the Lexapro has caused this. I also, noticed that I am having trouble climaxing (hope not too explicit) but has anyone else noticed this side effect or if it is one. I always assumed the libido was the sexual side effect everyone was talking about and I am not having that one. I am sleeping well since switching to an afternoon/morning dose instead of the bedtime dose.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:40 AM (GMT -7)
There are a total of 2,733,979 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
197 Guest(s), 1 Registered Member(s) are currently online.  Details
bluelyme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer